# SDR 98ZZZX1708

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Nr 3 Pylon
- Part time: 72,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYE - ON POST-FLIGHT INSPECTION, THE NR 3 ENGINE PYLON SKIN WAS FOUND WRINKLED AT STA YIP 217.  INTERNAL PYLON INSPECTION REVEALED A BROKEN SPAR CAP AT STA YIP 217 REF SRM 54-3-0 PG 4A FIG 4, ITEM E.  DACO NOTIFIED AND AIRCRAFT BEING PREPARED FOR 3 ENGINE FERRY TO MIA FOR REPAIRS TO NR 3 PYLON.  PART TOTAL CYCLES:  21,631.
